I have been on Gleevec since my dx, and I have my 6 month bmb next week. Initially I started with an 800mg dose, which was reduced to 600mg after I had terrible muscle aches. Since the reduction, I have not had muscle aches at all. I play tennis weekly and I try to work out 2-3 times a week. I am sore after those activities, but I don't think I am more sore than usual.
Since starting Gleevec, my CPK has been borderline high - around 300. At a checkup 3 weeks ago, it crept up to 370. I had it rechecked this week, and it is even higher at 570. My hem/onc says that it is an unusual, but documented issue with the Gleevec. He has had an eye on it the whole time, and he does not seem overly concerned. I have a bmb in 12 days where he will recheck my CPK as well as PCR and other standard blood tests. In the meantime, he said I did not need to reduce or halt activity.
Has anyone had this complication? Did you end up taking a drug holiday, switching drugs or something different? My counts have reacted so well to the Gleevec, so I am hesitant to change anything. But I am only 32, so I need to be mindful of long term complications.